# SDR MASA2019031611759

- Difficulty date: March 17, 2019
- Submitted: March 17, 2019
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 38,827 hours, 28,739 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING ON T/O / 3A CAUTION. R&R NR 3 HYDRAULIC RESERVOIR
